EXACTECH, INC. NOVATION NV GXL LINER NEUTRAL, 36MM ID, GROUP 2 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Back to Search Results |
| Catalog Number |
130-36-52 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
01/03/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, approximately 7 years and 1 month post initial right total hip arthroplasty (tha), revision was performed due to complaints of pain.The recalled liner was revised.The event was unrelated to the breakage of a device and did not lead to a surgical delay/prolongation.The patient was last known to be in stable condition following the event.
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Concomitants: (b)(6), 170-36-00 - biolox delta femoral head 36mm od, +0mm; (b)(6), 186-01-54 - integrip cc, cluster 54mm, g2; (b)(6), 188-0.
Additional Manufacturer Narrative
Based on the available information, the patient meets the following risk criteria for early prosthesis wear and/or osteolysis: implanted with a lateralized liner, combination of largest available femoral head and/or thinnest available acetabular liner was used and implanted with a component having a shelf age of greater than 2 years.The most likely cause for the reported revision due to prosthesis wear and osteolysis may have been a combination of risk factors such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed as the devices were not returned for evaluation, and images and radiographs were not provided.H6: corrected investigation clinical codes.